MathSciNet Relay Station
MathSciNet bibliographic data
MR1369460 (96j:32006) 32C15 (32E10)
Mihalache, Nicolae Special neighbourhoods of subsets in complex spaces. Math. Z. 221 (1996), no. 1, 49–58.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement